UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Generalized sampling expansions associated with quaternion Fourier transform Journal article
Cheng, Dong, Kou, Kit Ian. Generalized sampling expansions associated with quaternion Fourier transform[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 41(11), 4021-4032.
Authors:  Cheng, Dong;  Kou, Kit Ian
Favorite | TC[WOS]:16 TC[Scopus]:19  IF:2.1/2.0 | Submit date:2018/10/30
Quaternion-valued Signals  Quaternion Fourier Transform  Quaternion Linear Canonical Transform  Generalized Sampling Expansions  Generalized Translation  Convolution Theorem  
Generalized sampling expansions associated with quaternion Fourier transform Journal article
Cheng D., Kou K.I.. Generalized sampling expansions associated with quaternion Fourier transform[J]. Mathematical Methods in the Applied Sciences, 2018, 41(11), 4021-4032.
Authors:  Cheng D.;  Kou K.I.
Favorite | TC[WOS]:16 TC[Scopus]:19 | Submit date:2019/02/13
Convolution Theorem  Generalized Sampling Expansions  Generalized Translation  Quaternion Fourier Transform  Quaternion Linear Canonical Transform  Quaternion-valued Signals